MathSciNet Relay Station
MathSciNet bibliographic data
MR82080 (18,495b) 46.2X
Rosen, William G. On invariant means over compact semigroups. Proc. Amer. Math. Soc. 7 (1956), 1076–1082.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement